zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stationary distribution of stochastic population systems. (English) Zbl 05913696

60H30Applications of stochastic analysis
92D25Population dynamics (general)
Full Text: DOI
[1] Bahar, A.; Mao, X.: Stochastic delay Lotka--Volterra model, J. math. Anal. appl. 292, 364-380 (2004) · Zbl 1043.92034 · doi:10.1016/j.jmaa.2003.12.004
[2] Bahar, A.; Mao, X.: Stochastic delay population dynamics, Int. J. Pure appl. Math. 11, 377-400 (2004) · Zbl 1043.92028
[3] Gard, T. C.: Persistence in stochastic food web models, Bull. math. Biol. 46, 357-370 (1984) · Zbl 0533.92028
[4] Gard, T. C.: Stability for multispecies population models in random environments, Nonlinear anal. TMA 10, 1411-1419 (1986) · Zbl 0598.92017 · doi:10.1016/0362-546X(86)90111-2
[5] Gard, T. C.: Introduction to stochastic differential equations, (1988) · Zbl 0628.60064
[6] Mao, X.: Delay population dynamics and environmental noise, Stoch. dyn. 5, No. 2, 149-162 (2005) · Zbl 1093.60033 · doi:10.1142/S021949370500133X
[7] Mao, X.; Marion, G.; Renshaw, E.: Environmental noise suppresses explosion in population dynamics, Stochastic process. Appl. 97, 95-110 (2002) · Zbl 1058.60046 · doi:10.1016/S0304-4149(01)00126-0
[8] Mao, X.; Yuan, C.; Zou, J.: Stochastic differential delay equations in population dynamics, J. math. Anal. appl. 304, 296-320 (2005) · Zbl 1062.92055 · doi:10.1016/j.jmaa.2004.09.027
[9] Pang, S.; Deng, F.; Mao, X.: Asymptotic properties of stochastic population dynamics, Dyn. contin. Discrete impuls. Syst. ser. A math. Anal. 15, 603-620 (2008) · Zbl 1171.34038
[10] Takeuchi, Y.; Du, N. H.; Hieu, N. T.; Sato, K.: Evolution of predator--prey systems described by a Lotka--Volterra equation under random environment, J. math. Anal. appl. 323, 938-957 (2006) · Zbl 1113.34042 · doi:10.1016/j.jmaa.2005.11.009
[11] Deng, F.; Luo, Q.; Mao, X.; Pang, S.: Noise suppresses or expresses exponential growth, Systems control lett. 57, 262-270 (2008) · Zbl 1157.93515 · doi:10.1016/j.sysconle.2007.09.002
[12] Gopalsamy, K.: Stability and oscillations in delay differential equations of population dynamics, (1992) · Zbl 0752.34039
[13] He, X.; Gopalsamy, K.: Persistence, attractivity, and delay in facultative mutualism, J. math. Anal. appl. 215, 154-173 (1997) · Zbl 0893.34036 · doi:10.1006/jmaa.1997.5632
[14] Kolmanovskii, V.; Myshkis, A.: Applied theory of functional differential equations, (1992) · Zbl 0917.34001
[15] Kuang, Y.: Delay differential equations with applications in population dynamics, (1993) · Zbl 0777.34002
[16] Mao, X.: Stochastic differential equations and applications, (2007) · Zbl 1138.60005
[17] Mao, X.; Yuan, C.: Stochastic differential equations with Markovian switching, (2006) · Zbl 1109.60043 · doi:10.1155/JAMSA/2006/59032
[18] Mao, X.: Stability of stochastic differential equations with respect to semimartingales, (1991) · Zbl 0724.60059
[19] Mao, X.: Exponential stability of stochastic differential equations, (1994) · Zbl 0806.60044
[20] Has’minskii, R. Z.: Stochastic stability of differential equations, (1980)
[21] Berman, A.; Plemmons, R. J.: Nonnegative matrices in the mathematical sciences, (1994) · Zbl 0815.15016